# SDR COMA0260354

- Difficulty date: June 3, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 548 hours, 600 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1763
- Condition: Malfunctioned
- Location: L/H
- Part time: 548 hours, 600 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5740 FLAPS FAILED AT GATE.REPLACED THE L/H BPSU.
